The Second-Order L 2-Flow of Inextensible Elastic Curves with Hinged Ends in the Plane

Chun Chi Lin*, Yang Kai Lue, Hartmut R. Schwetlick

*此作品的通信作者

研究成果: 雜誌貢獻期刊論文同行評審

4 引文 斯高帕斯(Scopus)

摘要

In this article, we study the evolution of open inextensible planar curves with hinged ends. We obtain long time existence of C-smooth solutions during the evolution, given the initial curves that are only C2-smooth with vanishing curvature at the boundary. Moreover, the asymptotic limits of this flow are inextensible elasticae. Our method and result extend the work by Wen (Duke Math. J. 70(3):683–698, 1993).

原文英語
頁(從 - 到)263-291
頁數29
期刊Journal of Elasticity
119
發行號1-2
DOIs
出版狀態已發佈 - 2015 四月 1

ASJC Scopus subject areas

  • 材料科學(全部)
  • 材料力學
  • 機械工業

指紋

深入研究「The Second-Order L <sup>2</sup>-Flow of Inextensible Elastic Curves with Hinged Ends in the Plane」主題。共同形成了獨特的指紋。

引用此